# SDR 08FDEA01759

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: ARC01624
- Condition: Chafed
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP TRACK FAIRING NR 641 DL AFT EDGE IS CHAFED.  BLENDED AREA;  PERFORMED D.P.I.   AODINED & PRIMED IN REF TO FEDEX E.A. 8-5720-116982"   REMOVED & INSTALLED FAIRING IN REF TO SRM 51-31-01;  VOL II.
